Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Aleve 160 Liquid Gels
Each liquid-filled gel has 220mg naproxen sodium

  ($0.14 per caplet) 

2 Aleve provide 24 hour relief.
2 Aleve provide as much pain relief as 8 Extra Strength Tylenol. Active ingredient: Naproxen Sodium 220 mg, a non-steroidal anti-inflammatory drug.
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC